Announcement

Collapse
No announcement yet.

Saftly & painlessly become drug Free from Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #76
    Suboxone is not for pain????? Its only to help people come off medications???? So this whole time I haven't been on any pain medication at all? Don't get me wrong this would be a good thing. Why did I get put on it then, why didn't I just taper off my pain meds?! Im So completely confused.

    Comment


    • #77
      Okay I just researched more. It is prescribed for pain also. I was going to say if I wasn't on anything for pain this whole time I was doing better pain wise than I once thought but nope LOL . Its okay I'm doing good anyway right, right :-)

      Comment


      • #78
        Question does anyone stay at a low dose say 1mg for pain management. Im just wanting to know all details. How long does SUB work for pain before its stops? I don't want this but I also can't suffer, I just want all options known and the result or consequences. My husband was wondering can I stay on it for an extended amount of time and what is that time limit. Anyone reading I am not an addict this is simply about pain management. Thank you.

        Comment


        • #79
          Hey Amy,

          Does the sub help your pain?

          After my recent surgery, I took pain meds for a week than resumed my sub taper. The sub helped a little, but not much. I would think there are much better and safer options for long term pain mgmt rather than subs. The problem with subs is having to taper off after extended periods of time.

          Have you asked your doc about non-narcotic pain meds?

          Kat

          Comment


          • #80
            Alex,please read kats thread I need help ,very sorry amy

            Comment


            • #81
              Originally posted by amydogs View Post
              Question does anyone stay at a low dose say 1mg for pain management. Im just wanting to know all details. How long does SUB work for pain before its stops? I don't want this but I also can't suffer, I just want all options known and the result or consequences. My husband was wondering can I stay on it for an extended amount of time and what is that time limit. Anyone reading I am not an addict this is simply about pain management. Thank you.
              It's going to be better to get off the sub first and then if you have to go back on a stronger pain reliever, but less strong than the roxies and preferably non-narcotic, I would do that. Suboxone is a poor pain reliever in general. Also Suboxone is stronger in some ways at filling the receptors than the roxies as sub has a long half life (around 72 hours), but it doesn't provide the pain relief that stronger opiates do. I do not know the pharmacology.

              But you seem to be "stuck" somewhere at the 1mg. mark? The one thing you don't want to do on a taper is to keep going up and down. So, if you are in that much pain, I'd consult my doc.
              Last edited by Anonymous; 01-12-2014, 03:08 PM.

              Comment


              • #82
                Hi all thank you for chimming in. I haven't had much pain at all and no withdrawal symptoms of any concern other than that weight gain which is now gone yeah. The pain came with my knee swelling which happened to unfortunately be the same two days I started on my .50 taper. So no trouble with the taper just the knee pain. So I don't want pain meds and the only thing I'm on is SUB so I figured go up a little till the cortisone kicks in in my knee and then taper down again. My questions about long term use are just so I know options for when I'm off SUB if my pain comes back. I have a feeling my knees are going to give me trouble. Anyways current status is I took 1mg yesterday am/pm this morning I took 1mg. I feel horrible its like I've drank 10 cups of coffee and I'm anxious. I think it was a bad call on my part to go back up even if it was for a couple days, it awful, I feel so sick. So Kat Rose Alex do you suggest I start back at .75 tonight and continue my taper from there? This 1mg is to strong that why I'm having a reaction to it. Unless you all think differently at bedtime I will take .75mg and start my 4 day taper tomorrow at the .75mg dose. FYI the dr. Who gave me the SUB was only my dr for those 2 visits and remember how he suggested the taper.... So I don't feel he know better than people who have actually taken it. I trust your opinions more. I will be up for hours and will check back frequently. Knowledgeable opinions are welcome especially from my trusted group. Also keep in mind I was on day 2 of .50mg and doing well except for crying which is apparently normal with some anxiety at lower doses. The bigger picture here is getting done with the taper having all SUB out of my system and guaging my true pain level with no medication in me. That's when I can go back to my orthopedist and figure out a plan. Okay I'm all ears, Thank you

                Comment


                • #83
                  Well, if you think 1 mg is too strong then you may want to go back down to .75 tonight and see how you feel tomorrow. Hopefully you can do .75 for a few days then continue the rest of your taper.

                  Since you were doing ok at .5 mg I assume it will be fine, but let's see what Alex or Rose have to say about it.
                  Talk soon.
                  Kat

                  Comment


                  • #84
                    Okay thanks Kat, talk soon Amy

                    Comment


                    • #85
                      Originally posted by amydogs View Post
                      Okay thanks Kat, talk soon Amy
                      I would go right back to .75 now Amy. You asked why you were put on it in the first place and why didn't you just taper off your pain meds. That is actually what you should have done since you never even liked the pain meds. But when you first posted here you had already been on subs for awhile so that is why I myself just pointed out the taper plan. If you would have posted on here right when you were about to start subs with your history and how you never liked opiates in the first place and how they made you feel I would have suggested tapering off the opiates instead of staring subs. But that's all in the past and theres nothing you can do about it now. And from what I have gathered reading a lot and from using subs myself low doses of subs are pretty worthless as far as a pain med. Best wishes with your knee.

                      Alex

                      Comment


                      • #86
                        Thanks Alex, I just took .75mg I will check in tomorrow, thank you guys so much. Sweet dreams, Amy

                        Comment


                        • #87
                          Amy

                          Sorry to see you struggling with the knee pain and want to wish you the best on down plus also finding a realistic option ( non narcotic ? ) for relief after you are done . I do know this - at not even 3 weeks off My baseline pain seemed to be resetting and less than when I was on for the most part .. I wish you the best with all !

                          Peace,
                          Ken

                          Comment


                          • #88
                            Ken, thank you for that its encouraging too hear, I pray for the same result. I'm keeping a positive attitude. Blessing Amy

                            Comment


                            • #89
                              Hi all, good news I took the .75mg last night and this am and I feel soooooo much better. So I'll stay at the .75mg for 4 days and go from there. What is the best dose to go to next and going down to nothing and how and at what point do I go to once a day? Thanks Amy

                              Comment


                              • #90
                                Originally posted by amydogs View Post
                                Hi all, good news I took the .75mg last night and this am and I feel soooooo much better. So I'll stay at the .75mg for 4 days and go from there. What is the best dose to go to next and going down to nothing and how and at what point do I go to once a day? Thanks Amy
                                Amy here is what most people use dropping
                                .75
                                .625
                                .50
                                .375
                                .25
                                After 4 days at .25 you skip 1 day dose .25 skip 2 days dose .25 skip 3 days then take your final dose of .25

                                If your still splitting your dose into 2 times a day when you drop to .625 start dosing just one dose a day at the same time every day. if you follow this you should have very little discomfort when you stop taking it. Best wishes to you.

                                Alex

                                Comment

                                Working...
                                X